# SDR CA991103055

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 1602234A
- Condition: Scored
- Location: Lt Mlg
- Part time: 139 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION LEFT AND RIGHT MAIN WHEELS, UPON REMOVAL, FOUND MAIN WHEEL NUTS ON BOTH SIDES DID NOT HAVE ANY TORQUE VALUE.  REAR BEARING WAS FOUND ON AN ANGLE WITH SCORING AND REPAIRED IAW PSP495.  SUBMITTER SUGGESTED IMPROPER TORQUING BY MANUFACTURER AT ASSEMBLY.   MANUAL TO BE AMENDED.
